| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was extremely hot to touch and the patient had concerns.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950j, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed no complaint failure found; found error code (b)(4) in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.